JournalsprimsVol. 1 , No. 1DOI 10.2977/prims/1195196436

On semi-linear parabolic partial differential equations

  • Kiyoshi Asano

    Kyoto University, Japan
On semi-linear parabolic partial differential equations cover

Abstract

We give an operator theoretical treatment of initial value problems for semi-linear parabolic partial differential equations: existence of solutions, uniqueness and regularity. We make use of the theory of fractional powers of operators, the theory of semigroups of operators and L2-estimates for elliptic boundary value problems.